MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Codes Inappropriate Waveform (2536); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields b4 g3 g6 h2 h6 type of investigation investigation findings investigation conclusions h11 no decon or visual inspection performed since product was not returned and could not be evaluated the complaint involved a direct call from the customer to the emergency support program with no reported harm or injury to the patient lauren an icu rn reached out after an auto r wave deflate message appeared when the patient converted from sinus rhythm to atrial fibrillation review of the provided screenshots showed ecg artifact with pacer spikes an arterial waveform with pressures of 34 22 and a map of 42 augmentation at 69 and an informational message indicating the system was unable to update timing after lauren aspirated and flushed the system in standby for 20 seconds the timing issue resolved although arterial pressures improved only to 49 33 with a map of 51 she was advised to replace the ecg electrodes apply doppler gel to improve conduction and reposition electrodes so they hugged the heart a review of the patients chest x ray from january 23 2026 showed the distal balloon marker between the 4th and 5th intercostal space and she was advised to obtain a new x ray and consult the physician regarding placement the updated x ray revealed the distal marker in the 5th intercostal space and the recommendation to consult the physician was repeated lauren expressed appreciation for the support and had no further questions notification was sent to jason stotts chase lilly and keneen childress since the product was not returned we were unable to perform a device evaluation based on the event description the balloons distal position contributed to the reported problem the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer through emergency support program that the linear 34cc had an auto r wave deflate message related issue.Nurse called requesting information for an auto r wave deflate message that appeared after the patient¿s heart rate went from sinus rhythm to atrial fibrillation.Esp personal reviewed the nature of the message with nurse.Esp personal also reviewed a screenshot of the iabp monitor which revealed an ecg with artifact and pacer spikes, an arterial waveform using transducer as well as an unable to update timing informational message.Nurse aspirated successfully and flushed in standby for 20 seconds.This resolved the unable to update timing alarm.Esp personal also recommended replacing the ecg electrodes, placing doppler gel on the back of each one and placing the ecg electrodes as if they were hugging the heart to increase conduction.Esp personal reviewed a screenshot of the previous chest xray taken and the distal marker appeared to be in between the 4th and 5th intercostal space.Esp personal recommended obtaining a new chest xray and consulting the physician to discuss placement.Nurse sent a screenshot of the new chest xray which revealed the distal marker was in the 5th intercostal space.Esp personal recommended consulting the physician to discuss placement.No patient harm or injury reported.

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24341421
Report Number2248146-2026-0000692
Device Sequence Number9962829
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000448002(17)280124(11)250124
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000448002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/15/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight68 KG